# SDR SAJF201211281045

- Difficulty date: November 28, 2012
- Submitted: December 4, 2012
- Operation: Air carrier
- Aircraft: N18210
- Make and model: Boeing 747409
- Aircraft serial: 33734
- Aircraft time: 39,950 hours, 5,942 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ecu
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(B-18210) CAS WARNING MESSAGE "CONFIG GEAR CTR" CAME OUT DURING TAKE OFF.  AFTER REJECTED, STATUS MESSAGE "BODY GEAR STRG SYS".  REPLACED ELEC CONTROL UNIT AND SERVO VALVE.  PERFORMED SERVO VALVE LEAK CHECKS AND BODY GR STGR OPS CHECK. THE RESULTS ARE NORMAL.
